Extensions of an inequality of Bonnesen to D-dimensional space and curvature conditions for convex bodies.
Aequationes mathematicae, Tome 34 (1987), pp. 35-60
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Bonnesen inequality, quermassintegral, diameter, curvature radius, convex body, body of revolution
@article{AM2_1987__34_137221,
author = {Erhard Heil},
title = {Extensions of an inequality of {Bonnesen} to {D-dimensional} space and curvature conditions for convex bodies.},
journal = {Aequationes mathematicae},
pages = {35--60},
year = {1987},
volume = {34},
zbl = {0626.52015},
url = {http://geodesic.mathdoc.fr/item/AM2_1987__34_137221/}
}
Erhard Heil. Extensions of an inequality of Bonnesen to D-dimensional space and curvature conditions for convex bodies.. Aequationes mathematicae, Tome 34 (1987), pp. 35-60. http://geodesic.mathdoc.fr/item/AM2_1987__34_137221/